# SDR MALA040749

- Difficulty date: September 26, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 11,780 hours, 11,626 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shroud
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, RT O/B WING SHROUD TRAILING EDGE DAMAGED.  MAINTENANCE REPAIRED IAW EO A57013.  AIRCRAFT RETURNED TO SERVICE 10/7/04.
